# SDR SWAA2023021690813

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 22 BS 500A+14; BS 500A+18; BS 500B+6; BS 500B+14; BS 500C+2; BS 500C+6; BS 500C+12.<[01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON FWD CARGO BAY FLOOR TON SIDEWALL SUPPORT AT RBL 22 500A+14 IAW SRM 51-10-02.   EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=1.000'' W=0.700' ORIGINAL THICKNESS 0.040' REMAINING 0.022' LOSS 0.018'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS1225 S/N: UNKNOWN DUE:08/2023  STEPS 1-7 PARTIAL COMPLETED;[02] VERIFIED STEPS 1-7 AND CORRECTIVE ACTION 1.;[03] FABRICATED; LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT FROM BS 500A TO BS 500D AT RBL 22; USING MATERIAL BAC1496-444#7075T62 LOT 1501239-1 IAW SRM 51-40-05-0G-0 AND DWG 143A7501. OK TO CHEMICAL CONVERSION COATING AND PRIMER.;[04] VERIFIED CORRECTIVE ACTION 3 AND STEPS 1-7.;[05] VERIFIED MEASURUEENT TABLE.;[06] APPLIED CHEMICAL CONVERSION AND COATING PRIMER ON SIDEWALL SUPPORT IAW SRM 51-20-01 AND SOPM 20-41-02;[07] VERIFIED CORRECTIVE ACTION 6.
